MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CAUTERY INSTRUMENT

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CAUTERY INSTRUMENT
Model Number 430007-62
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The 6mm monopolar cautery instrument was analyzed and found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.The broken piece was not returned.The broken tip adapter also caused the contacts within the tip bebroken.The broken contact fragments were not returned.The broken tip adapter made it difficult to install a tip and caused the tip to not be securely attached.Additionally, the instrument was found to have broken contacts within the instrument's tube adapter.The broken contacts were likely caused by the broken instrument tube adapter.The complaint was confirmed by failure analysis.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.
 
Event or Problem Description
It was reported that prior to a da vinci-assisted surgical procedure, the tip of the 6mm monopolar cautery instrument was broken where the spatula or hook would connect.The procedure was completed with no reported injury.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CAUTERY INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24101952
Report Number2955842-2026-01588
Device Sequence Number13379260
Product Code NAY
UDI-Device Identifier00886874114315
UDI-Public(01)00886874114315(11)241212(10)K10241212(91)0001
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430007-62
Device Catalogue Number430007
Device Lot NumberK10241212 0031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown